# SDR AALA20170306020

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 65,288 hours, 8,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 36C MOUNTED EMERGENCY LIGHT HAS A MISSING LENS COVER.  INSTALLED A LENS COVER. OPERATIONAL CHECKED GOOD.
